# SDR AALA202001299016

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 80,041 hours, 28,268 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 162N12161
- Condition: Worn
- Location: Torsion Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR RIGHT HAND TORSION LINK APEX PIN WORN AND HAS EXCESSIVE PLAY. REPLACED APEX PIN PER AMM 32-21-09.
